# SDR 96ZZZX2511

- Difficulty date: April 23, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Lyc IO540C4B5
- System (JASC): 7414 · Magneto/Distributor
- Part: Points
- Part number: M2637
- Condition: Deformed
- Location: Lt Mag
- Part time: 392 hours
- Component: Slick, 6393
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS BEING RUN BEFORE FLIGHT.  WHEN SHUTTING RIGHT MAG OFF ON LEFT ENGINE, ENGINE QUIT.  CHECKED P-LEADS FOR GROUNDING AND PROPER INSTALLATION.  REMOVED MAG AND CHECKED COIL, POINT GAP AND REPLACED CONDENSER.  UPON CHECKING E-GAP FOUND POINTS NOT CLOSING.  REPLACED POINTS WHICH CORRECTED DISCREPANCY.  SUSPECT CAUSE:  INSPECTING POINTS WRONG.  WHEN OPENING POINTS TO INSPECT, BE CAREFUL NOT TO OPEN TOO FAR.
